# SDR SWAA2025100619350

- Difficulty date: September 30, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8828L
- Make and model: Boeing 737-8
- Aircraft serial: 67474
- Aircraft time: 9,262 hours, 5,056 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Slider
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL FWD UPPER. SLIDER CRACKED.   REMOVED SLIDER REF AMM 53-31-31.  INSTALLED SLIDER REF AMM 53-31-31.
